Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 July 2007

Approximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration Method

Khaled Batiha

American Journal of Applied Sciences, Volume 4, Issue 7, pp. 439–443 · doi.org/10.3844/ajassp.2007.439.443

6,591 accesses4,915 downloads10 citations (Crossref)Metrics
Cite Check for updates

Abstract

The main objective of the current study was to solve the time-dependent Emden-Fowler-type equation with singular behavior. The technique used here was called the variational iteration method (VIM). The advantage of this work is twofold. Firstly, the VIM reduces the computational work. Secondly, in comparison with existing techniques, the VIM is an improvement with regard to its accuracy and rapid convergence. The VIM has the advantage of being more concise for analytical and numerical purposes. To show the efficiency of the VIM, several examples are presented. Comparisons with exact solution show that the VIM is a powerful method for the solution of linear and nonlinear equations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Batiha, K. (2007). Approximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration Method . American Journal of Applied Sciences, 4(7), 439–443. https://doi.org/10.3844/ajassp.2007.439.443

Licence
© Science Publications
Issue
Volume 4, Issue 7
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Approximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration MethodAmerican Journal of Applied Sciences · Volume 4, Issue 7 · pp. 439–443 · © Science PublicationsDownload